MAUDE Adverse Event Report: NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician accidentally deleted a patient from the browser, which requires a re-scan.This issue was summed up as user error, not device malfunction.There was no harm to the patient or user.Any additional information received on this incident will be reported in a follow-up mdr.
 
Event or Problem Description
The technician accidentally deleted a patient from the browser, which requires a re-scan.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key21132882
Report Number3004938766-2025-00001
Device Sequence Number18021809
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)240918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberNL4100
Device Catalogue Number0-NL4100-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown